Can blured vision reason be only my individual reaction to Dysport and not Dr.S's experience?.Because I got blured vision after Dysport doing it with Dr who has many years of experience. My neorlogist after prescribed for me Mixadol as an antioxidativ and antistress treatment but I read in instruction list it can prolong the effect of Dysport, so I need some advice, please help.
Blured Vision and Dysport
Doctor Answers (1)
Dysport diffusion is no illusion
Dysport is a smaller size molecule than Botox, That is why it works quicker and travels further once injected, therefore you can actually do the frown with only 3 injections of Dysport rather than the 5 of Botox. The medical literature on Dysport is confusing but I first learned this when i introduced Botox to Argentina, Because of its tendency to go further once iinjected if one is not careful when injecting near the eyes it can affect the muscles around your eyes blurring your vision. Remember what doctors are not sufficiently taught is every toxin diffuses differently so injection patterns must be changed for each and every one
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.